# SDR FDEA2019111542950

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Part number: 0000
- Condition: Migrated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - #4 SLAT ASSEMBLY OUTBOARD FITTING LOWER BUSHING MIGRATED MIGRATED BUSHING AT LEFT HAND WING - #4 SLAT ASSEMBLY OUTBOARD FITTING LOWER   HOLE REMOVED AS PER MD-11 CMM 20-10-7. HOLE MEASURED DIAMETER 1.079" - DIAMETER   1.083" AND FOUND ELONGATED AS PER MD-11 SRM 57-40-02-2R. ELONGATED HOLE   REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 SRM 57-40-02-2R FIG 201. SHOULDER   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER E.A #: 1-5750-T0350181   PART 1 STEP 6A, TITLE: WINGS - FLIGHT SURFACES - LH WING - #4 SLAT ASSY - XOS 659.717   OUTBD SLAT TRACK RIB FOUND WITH EXISTING SPOT-FACE AND DAMAGED HOLE. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
